# SDR UPS00434382

- Difficulty date: November 6, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WINDOW BELT AT BS 360 LHS STRINGER 22 CORRODED BEYOND LIMITS.  DAMAGED SECTION OF STRINGER REMOVED IAW SRM 51-30-02, STRINGER REPAIRED IAW QUERY NOTE 14/2000.
